首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Stability of a Class of Impulsive Neutral Stochastic Functional Partial Differential Equations
  • 本地全文:下载
  • 作者:Yue Liu ; Dehao Ruan
  • 期刊名称:Discrete Dynamics in Nature and Society
  • 印刷版ISSN:1026-0226
  • 电子版ISSN:1607-887X
  • 出版年度:2020
  • 卷号:2020
  • 页码:1-12
  • DOI:10.1155/2020/9051396
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    In this paper, a class of impulsive neutral stochastic functional partial differential equations driven by Brownian motion and fractional Brownian motion is investigated. Under some suitable assumptions, the p th moment exponential stability is discussed by means of the fixed-point theorem. Our results also improve and generalize some previous studies. Moreover, one example is given to illustrate our main results.

国家哲学社会科学文献中心版权所有